Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the rounding off of difference tables for linear interpolation

Author: A. M. Ostrowski
Journal: Math. Comp. 6 (1952), 212-214
MSC: Primary 65.0X
MathSciNet review: 0050373
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ostrowski, Vorlesungen über Differential und Integralrechnung. Basel, 1951, v. 2, p. 294-296.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society